MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780K 670G 3ML BLACK; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780K 670G 3ML BLACK; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cancer (3262)
Date of Event 12/12/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
"this report is part of a retrospective review and remediation efforts in response to a warning letter.Recall: z-0956-2020.(b)(4).S/w 3.18e.The unit did not have a battery installed when received.Unit passed the functional test, including the self test, sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test, displacement test and the dat test at 0.08735 inches.Data analysis: 12/06/2017 daily total of all insulin delivered = 14.7.12/07/2017 daily total of all insulin delivered = 17.275.12/08/2017 daily total of all insulin delivered = 14.8.12/09/2017 daily total of all insulin delivered = 16.075.12/10/2017 daily total of all insulin delivered = 14.425.12/11/2017 daily total of all insulin delivered = 14.15.12/12/2017 daily total of all insulin delivered = 16.05.
 
Event or Problem Description
Complaints text 06/28/2018 11:07:42 (b)(6) called next of kin (b)(6) at (b)(6) she said pump has been returned.She tracked package when i was holding and found it was delivered to nr facility on 6/26/18 signed for by (b)(6).Complaints text 06/18/2018 10:43:07 (b)(6) called next of kin (b)(6) at (b)(6) to follow up on the return status of the pump per (b)(6) she never received the rma label, verified email address, campus ship label: 1z73v0042694873911m label and box was sent to the customer complaints text 06/06/2018 11:17:04 xiongl7 created (b)(4) to receive pump ((b)(4)) back to medtronic per request of (b)(6) from the medtronic customer support center department.E-mail: hi team, i show from the notes on the customer account that it looks as the ¿death report¿ has been completed already for the 1760k s/n# (b)(4) pump which the customer was using upon his passing.The csc department is attempting to get the customers older pump registered to a family friend, who actually has procession of the pump now.Would you able to create the return line for the 1760k s/n# (b)(4) pump needed back to us for the failure analysis.We are working with the recipient of the donated pump to return the device back to us.We just need the return line created to send the return label out to the customer.Thank you end e-mail: complaints text 12/14/2017 14:30:52 huletk2 i marked the account inactive/deceased as well as voided the medtronic device/pump warranty to reflect the end date as the date the customer was reported deceased ((b)(6) 2017).Ceasing all marketing comms, updating patient notes.Complaints text 12/14/2017 08:26:01 erp_rfc_user related svn (b)(4).Complaints text 12/14/2017 08:22:24 woodsj6 initial notes: my husband passed away on tuesday (b)(6) inquired what led up to the complaint.Customer response: on tuesday my husband passed away.Due to cancer.It was not related to the pump it was working great.And i want to stop the auto.Ordering of the supplies for my husband.Reporting party name: (b)(6).Reporting party phone: (b)(6).Reporting party relationship to deceased: wife.Pump serial number: (b)(4).Glucometer: ascensia.Cgm: medtronic cgm was in use as part of the patient's diabetes therapy.Was cgm worn at, or leading up to, deceased event? response: dexcon g5.Date of death: (b)(6) 2017.Cause of customer passing as indicated by reporting party: cancer.Location of customer's passing: unknown.Customer was wearing pump at time of passing.Other health issues: reporting party does not indicate other health issues or illness that may have contributed, or led up, to passing.Pump return to mdt: reporting party declined to return the pump.Carelink upload: reporting party did not allege under, or over, delivery of the pump.Carelink upload was not requested.Customer's outcome pertaining to the complaint: the customer passed away on tuesday this week from cancer and the customer wife no longer wanted to get any supplies ship to them, they want to keep the pump and not send it back additional notes: asst customer: ship to (b)(6) call (b)(6).The customer wanted to keep the pump and give it to there daughter.I did let them know that they will need to fill out the proper paper work for that just so it shows the pump becoming her daughters ship: nothing / return: nothing.

Brand Name
PUMP MMT-1780K 670G 3ML BLACK
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key15037708
Report Number2032227-2022-288303
Device Sequence Number15189248
Product Code OZP
UDI-Device Identifier00643169939202
UDI-Public(01)00643169939202(017)20180105
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/05/2018
Device Model NumberMMT-1780K
Device Catalogue NumberMMT-1780K
Device Lot NumberHG1XPLW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0956-2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age62 YR
Patient SexFemale
Patient Weight75 KG